# SDR M3XA2019090902

- Difficulty date: September 9, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N513MT
- Make and model: Bell 407
- Aircraft serial: 54741
- Aircraft time: 600 hours, 2,434 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower Motor
- Part number: ES6106410
- Condition: Noisy
- Location: Cabin
- Part time: 600 hours, 2,434 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT MADE A PL FOR AN UNUSUAL NOISE IN THE CABIN AND NO PATIENT ON BOARD.  MECHANIC INSPECTED AIRCRAFT AND FROM DESCRIPTION OF THE NOISE SUSPECTED AIR CONDITIONER BLOWER.  PERFORMED RUN UP OF AIRCRAFT AND COUL NOT DUPLICATE NOISE.  ACFT RETURNED TO SERVICE.
